# SDR CA140801002

- Difficulty date: July 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,131 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT F320, THE FLIGHT CREW ENCOUNTERED A HOT GEAR INDICATION MESSAGE ON EICAS.  THE FLIGHT CREW CONTACTED ATC TO DESCEND IAW QRH.  ATC WAS UNABLE TO COMPLY IN A TIMELY FASHION. THE FLIGHT CREW DECLARED A MAYDAY AS A PRECAUTION AND PRIORITY FOR DESCENT.  THE QRH WAS FOLLOWED AND THE ACFT WAS DESCENDED DOWN TO 8000 FT WITH SPEED REDUCED, THE LANDING GEAR WAS EXTENDED AND ALL INDICATIONS WERE NORMAL. THE GEAR WAS THEN RAISED AND THE INTENT WAS TO CLIMB AND CONTINUE,  A REPORT OF A BURNING ODOR WAS REPORTED BY A F/A IN THE REAR OF THE ACFT.  THE FLIGHT CREW THEN ELECTED TO LAND.  CARRIED OUT AMM 32-47-00-710-001 BRAKE TEMP TEST.  NO FAULT, NO PREVIOUS HISTORY ON NR 4 BRAKE TEMP CONSIDER SERVICED.
